MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number FT4 IV
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.Describe the event: there was an allegation of questionable elecsys ft4 iv results for 1 patient sample on a cobas e 402 analytical unit.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?"? no 5.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
For the pending event: 1.Summary of investigation results: the investigation determined that the issue was consistent with a pre-analytical handling problem.2.Summary of follow up/corrective actions taken: a general reagent issue was excluded.The issue was consistent with a sample-specific issue (bubbles, foam.Clots, fibrin filaments).

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21925237
Report Number1823260-2025-01320
Device Sequence Number11777073
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)N
PMA/510(K) Number
K220456
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT4 IV
Device Catalogue Number09043284190
Device Lot Number8020380
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown